MathSciNet Relay Station
MathSciNet bibliographic data
MR1198745 (93k:35155) 35L05 (35B65)
Chaïra, Abdellatif Équation des ondes et régularité sur un ouvert lipschitzien. (French) [Wave equation and regularity on a Lipschitz domain] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 1, 33–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement